Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/7633
Title: أحكام العدد في النقوش النبطية
Authors: اسماعيل، خالد
Subject: النقوش الشرقية;الانباط;الارقام
Issue Date: 2001
Publisher: معهد الآثار و الأنثربولوجيا - جامعة اليرموك
Description: Issue No. 23
Pages: 33-35
Document Type: Article
Appears in Collections:Anba'a

Files in This Item:
File SizeFormat 
307189.pdf40.28 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.